# SDR UALA2011102105707

- Difficulty date: October 19, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 63,507 hours, 23,448 cycles
- Engine: Pwa PW2037
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Leg Assy
- Condition: Dislodged
- Location: Seat 32 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 32 ABC LOOSE FROM FLOOR  REINSTALLED INBD LEG.  CHECKED LOCK, SECURE ON OTBD LEG.
